Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 125

1.

SIR dynamics in random networks with heterogeneous connectivity.

Volz E.

J Math Biol. 2008 Mar;56(3):293-310. Epub 2007 Aug 1.

PMID:
17668212
2.

Network-based analysis of stochastic SIR epidemic models with random and proportionate mixing.

Kenah E, Robins JM.

J Theor Biol. 2007 Dec 21;249(4):706-22. Epub 2007 Sep 15.

3.

Dynamics of stochastic epidemics on heterogeneous networks.

Graham M, House T.

J Math Biol. 2014 Jun;68(7):1583-605. doi: 10.1007/s00285-013-0679-1. Epub 2013 Apr 30. Erratum in: J Math Biol. 2016 Jul;73(1):257-8.

PMID:
23633042
4.

Analysis of a stochastic SIR epidemic on a random network incorporating household structure.

Ball F, Sirl D, Trapman P.

Math Biosci. 2010 Apr;224(2):53-73. doi: 10.1016/j.mbs.2009.12.003. Epub 2009 Dec 22. Erratum in: Math Biosci. 2010 May;225(1):81.

PMID:
20005881
5.

Model for disease dynamics of a waterborne pathogen on a random network.

Li M, Ma J, van den Driessche P.

J Math Biol. 2015 Oct;71(4):961-77. doi: 10.1007/s00285-014-0839-y. Epub 2014 Oct 19.

PMID:
25326654
6.

A Network Epidemic Model with Preventive Rewiring: Comparative Analysis of the Initial Phase.

Britton T, Juher D, SaldaƱa J.

Bull Math Biol. 2016 Dec;78(12):2427-2454. doi: 10.1007/s11538-016-0227-4. Epub 2016 Oct 31. Erratum in: Bull Math Biol. 2017 Jun 26;:.

PMID:
27800576
7.

Some properties of a simple stochastic epidemic model of SIR type.

Tuckwell HC, Williams RJ.

Math Biosci. 2007 Jul;208(1):76-97. Epub 2006 Oct 11.

PMID:
17173939
8.

A class of pairwise models for epidemic dynamics on weighted networks.

Rattana P, Blyuss KB, Eames KT, Kiss IZ.

Bull Math Biol. 2013 Mar;75(3):466-90. doi: 10.1007/s11538-013-9816-7. Epub 2013 Feb 2.

PMID:
23377627
9.

A note on a paper by Erik Volz: SIR dynamics in random networks.

Miller JC.

J Math Biol. 2011 Mar;62(3):349-58. doi: 10.1007/s00285-010-0337-9. Epub 2010 Mar 23.

PMID:
20309549
10.

Dynamics of Multi-stage Infections on Networks.

Sherborne N, Blyuss KB, Kiss IZ.

Bull Math Biol. 2015 Oct;77(10):1909-33. doi: 10.1007/s11538-015-0109-1. Epub 2015 Sep 24.

11.

On the number of recovered individuals in the SIS and SIR stochastic epidemic models.

Artalejo JR, Economou A, Lopez-Herrero MJ.

Math Biosci. 2010 Nov;228(1):45-55. doi: 10.1016/j.mbs.2010.08.006. Epub 2010 Aug 27.

PMID:
20801133
12.

Effective degree network disease models.

Lindquist J, Ma J, van den Driessche P, Willeboordse FH.

J Math Biol. 2011 Feb;62(2):143-64. doi: 10.1007/s00285-010-0331-2. Epub 2010 Feb 24.

PMID:
20179932
13.

The relationships between message passing, pairwise, Kermack-McKendrick and stochastic SIR epidemic models.

Wilkinson RR, Ball FG, Sharkey KJ.

J Math Biol. 2017 Dec;75(6-7):1563-1590. doi: 10.1007/s00285-017-1123-8. Epub 2017 Apr 13.

14.

Stochastic modeling of nonlinear epidemiology.

Chen WY, Bokka S.

J Theor Biol. 2005 Jun 21;234(4):455-70.

PMID:
15808867
15.

Random migration processes between two stochastic epidemic centers.

Sazonov I, Kelbert M, Gravenor MB.

Math Biosci. 2016 Apr;274:45-57. doi: 10.1016/j.mbs.2016.01.011. Epub 2016 Feb 11.

PMID:
26877075
16.

A network with tunable clustering, degree correlation and degree distribution, and an epidemic thereon.

Ball F, Britton T, Sirl D.

J Math Biol. 2013 Mar;66(4-5):979-1019. doi: 10.1007/s00285-012-0609-7. Epub 2012 Nov 16.

PMID:
23161473
17.

Estimating the within-household infection rate in emerging SIR epidemics among a community of households.

Ball F, Shaw L.

J Math Biol. 2015 Dec;71(6-7):1705-35. doi: 10.1007/s00285-015-0872-5. Epub 2015 Mar 28.

PMID:
25820343
18.

Exact Equations for SIR Epidemics on Tree Graphs.

Sharkey KJ, Kiss IZ, Wilkinson RR, Simon PL.

Bull Math Biol. 2015 Apr;77(4):614-45. doi: 10.1007/s11538-013-9923-5. Epub 2013 Dec 18.

19.

Discrete stochastic metapopulation model with arbitrarily distributed infectious period.

Hernandez-Ceron N, Chavez-Casillas JA, Feng Z.

Math Biosci. 2015 Mar;261:74-82. doi: 10.1016/j.mbs.2014.12.003. Epub 2014 Dec 27.

PMID:
25550286
20.

A Fractional Order Recovery SIR Model from a Stochastic Process.

Angstmann CN, Henry BI, McGann AV.

Bull Math Biol. 2016 Mar;78(3):468-99. doi: 10.1007/s11538-016-0151-7. Epub 2016 Mar 3.

PMID:
26940822

Supplemental Content

Support Center